I decided in February of this year that I'd try Depo. So I had 2 injections. After the second one, I was bleeding constantly. It wasn't heavy or anything, just pain in the *** breakthrough bleeding. My doctor told me that while most women stop having a period on Depo, some women bleed constantly because of thinning of the lining of the uterus. I asked her if we could do anything to stop the bleeding and she told me yes, taking an oral contraceptive containing estrogen would stop the bleeding. She told me it was no problem to take the pills while the Depo was still in my system. I had my last shot of depo in August, so it'll be there til at least November. I took my first three weeks worth of pills and now I'm on the placebos. This is when I would be having a period. But I'm not. So I'm just wondering what could be going on. I really don't think I'm pregnant, seeing as how I'm on not one, but two forms of hormonal birth control. Plus, physically, except lack of period, I have no reason to believe I'm pregnant. I just thought I would have a period on the pill. Any ideas?
I suggest getting a second opinion. The depo has so many side effects, not to mention the bone loss and weight gain that goes with it and then adding more hormones to it just doesn't sound right to me.
The reason you're not having a period is probably because of the overdose of hormones that you are getting, the depo alone is generally enough to make you lose your period for a while.
Why not stop the depo all together and then only stick to the pill? But first discuss this with your doctor.
I also suggest reading up on the topic, google is a wonderful place to start. Because warning lights are already going up in my head when a doctor is telling you to use two hormonal methods of birth control simultaneously.
You didn't read the post. I was bleeding constantly because of the depo and I wanted a way to stop that before the depo was out of my system. So that's why I started oral BC. Anyway, it's all good. I got my period and everything is fine.
I did read your post, I realised that you were bleeding constantly because of the depo, but the only way is to wait until it is out of your system. You were also unclear because I got the impression that you were still using the depo and the pill to stop the bleeding.